MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC N/A; RETRACTOR

MEDTRONIC SOFAMOR DANEK USA, INC N/A; RETRACTOR
Catalog Number 897-406
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent anterior lumbar interbody fusion (alif) spinal surgery.Intra-op, tip of the pin broke and remained in the vertebra body.Patient complications were reported as unknown.No revision surgery has been performed/planned to remove the fragments remained in the patient.

Brand Name
N/A
Common Device Name
RETRACTOR
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key7636655
Report Number1030489-2018-00905
Device Sequence Number2482311
Product Code GAD
UDI-Device Identifier00673978956558
UDI-Public00673978956558
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number897-406
Device Lot NumberNG15C006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2018
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;